Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Resurfacing swollen painless lumps on arms and legs, extreme lower back, hip pain. Is it related to lymphatic system?

I need some advice! About 3 years ago doctors couldnt tell me why I was experiencing extreme lower back/hip/leg pain over a period of approx a month as well as small swollen painless lumps on my legs and arms. They gave me Difene to rid the pain and put it down to fallen arches of my feet and I got insoles. The pain now returned on a single occasion this week and having done a little bit of research Im worried that it could be something more serious that I should have had treated? I m now worried that it is related to my lymphatic system and would love some advice as the doctors don t seem to be able to help!
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The superficial painless lumps that you are having are likely to be due to a soft tissue swellings and is not related to the lymphatic system.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor